# SDR FDEA202106151548

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 149N765127
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 197KL HYD ACCESS PANEL LATCH LANDING IS MISSING AND ATTACH BRACKET IS CRACKED REMOVED AND REPLACED TEE CLIP PER FEDEX EA # F-5320-T0362153-P1
